Did you check in with your doctor before discontinuing the medication? If not, please do check in and make sure you discuss these new symptoms. There might be a medication you can try that doesn't have the side effects that caused you to stop earlier.
Please ask your pharmacist or doctor specific questions about your medication. For more information and user reviews, you can check here: WebMD Drugs & Medication A - Z Doctors often put patients on medication because the benefits outweigh the possible side effect.
Welcome! Many people have come to this community with this issue. A few questions: Have you had your thyroid tested? What about sleep disorders? (Sleep apnea and/or restless leg syndrome) Great job on the weight loss and healthy eating. Are you getting any exercise?
Also, have you checked your prescription and non-prescription meds for blood pressure side effects? (Drug infor and user reviews here: WebMD Drugs & Medications A - Z)